# SDR AALA200910561

- Difficulty date: December 16, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 2 GALLEY TIE DOWN MOUNT.  INSTALLED A SERVICEABLE GALLEY MOUNT PER SRM 51-01-51-30.
